# SDR USAA2014022400006

- Difficulty date: February 22, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 55,248 hours, 20,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 26335090001
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13WL EMERGENCY BATTERY WILL NOT TEST.  REPLACED EMERGENCY POWER SUPPLY UNIT FOR LOCATION 13WL IAW AMM 33-51-38, OPERATIONS CHECKED GOOD.
